# SDR P5CA9701719

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED POWER PAC ACCESS PANEL ON LT ELEVATOR.  REPAIRED PER SRM 51-40-06.
